SID.ir New Version

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   2009 , Volume 1 , Number 1; Page(s) 19 To 39.
 
Paper: 

Numerical Solution Of Fuzzy Initial Value Problems Under Generalized Differentiability By Hpm

 
 
Author(s):  Ghanbari M.*
 
* DEPARTMENT OF MATHEMATICS, MAZANDARAN UNIVERSITY, BABOLSAR, IRAN
 
Abstract: 
In this work, the Homotopy Perturbation Method (HPM) is implemented for finding approximate solution of the Fuzzy Initial Value Problem (FIVP) involving generalized differentiability.This method is based upon homotopy perturbation theory. The comparison of the exact solution with approximate solution obtained by HPM is in detail. The results reveal that the method is very effective and simple.
 
Keyword(s): FUZZY NUMBERS, FUZZY DIFFERENTIAL EQUATIONS, GENERALIZED DIFFERENTIABILITY, HOMOTOPY PERTURBATION METHOD
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

GHANBARI, M. (2009). NUMERICAL SOLUTION OF FUZZY INITIAL VALUE PROBLEMS UNDER GENERALIZED DIFFERENTIABILITY BY HPM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 1(1), 19-39. https://www.sid.ir/en/journal/ViewPaper.aspx?id=199935



Vancouver: Copy

GHANBARI M.. NUMERICAL SOLUTION OF FUZZY INITIAL VALUE PROBLEMS UNDER GENERALIZED DIFFERENTIABILITY BY HPM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2009 [cited 2022May20];1(1):19-39. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199935



IEEE: Copy

GHANBARI, M., 2009. NUMERICAL SOLUTION OF FUZZY INITIAL VALUE PROBLEMS UNDER GENERALIZED DIFFERENTIABILITY BY HPM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 1(1), pp.19-39. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199935.



 
  pdf-File
Yearly Visit 74
 
 
Latest on Blog
Enter SID Blog